# SDR HEEA0013837

- Difficulty date: April 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N81982
- Make and model: Bolkms BO105S
- Aircraft serial: S818
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Part number: 0110005400
- Condition: Defective
- Location: Cockpit
- Component: GPS150
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE 2 YEAR INSPECTION.  PERFORMED PRELIMINARY INSPECTION AND FOUND GPS HAS  SEVERAL BUTTONS TO BE UNREADABLE AND ALSO BACKUP BATTERY IS DEAD.
